Geometry of singular sets

Bruce, J.W. (1989) Geometry of singular sets. Mathematical Proceedings of the Cambridge Philosophical Society, 106 (3). pp. 495-509. ISSN 0305-0041 DOI

Item not available from this archive.


Singularity theory is concerned with the study of smooth mappings between smooth manifolds. Given two such manifolds X and Y and a pair of smooth mappings f1,f2: X→Y we say that f1 and f2 are -equivalent if there are diffeomorphisms α: X→X and β: Y→Y with βof1oα = f2. Clearly -equivalence is an equivalence relation, and one aims to classify smooth mappings f: X→Y up to this equivalence.

Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Jan 2011 10:51

Archive staff only

Item control page Item control page